# SDR 2008UALA06290

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 46,375 hours, 5,575 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP DOOR 5R SILL, EXIT, OVERHEAD.  REPLACED BATTERY.  CHECKS OK.
